Alert archive / Colorado / Tornado Warnings in 2023

Tornado Warning 41, NWS Denver/Boulder, CO

June 21, 2023Logan County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 21, 2023, 6:23 PM MDT for Logan County, Colorado. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2023, 6:23 PM MDT (00:23 UTC)
Expired
Jun 21, 2023, 6:45 PM MDT
In force
22 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Logan County, CO

The radar

The Denver radar (KFTG), 141 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 12:33 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.4 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2023-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 433 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2023-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
433 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

377 
WFUS55 KBOU 220023
TORBOU
COC075-220045-
/O.NEW.KBOU.TO.W.0041.230622T0023Z-230622T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
623 PM MDT Wed Jun 21 2023

The National Weather Service in Denver Colorado has issued a

* Tornado Warning for...
  Southwestern Logan County in northeastern Colorado...

* Until 645 PM MDT.
    
* At 623 PM MDT, a severe thunderstorm capable of producing a tornado
  was located near Atwood, or 4 miles southwest of Sterling, moving
  northeast at 10 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Sterling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4047 10328 4061 10340 4074 10320 4057 10306
TIME...MOT...LOC 0023Z 239DEG 10KT 4058 10327 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

DANIELSON
1 follow-up statement
007 
WWUS55 KBOU 220041
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
641 PM MDT Wed Jun 21 2023

COC075-220051-
/O.EXP.KBOU.TO.W.0041.000000T0000Z-230622T0045Z/
Logan CO-
641 PM MDT Wed Jun 21 2023

...THE TORNADO WARNING FOR SOUTHWESTERN LOGAN COUNTY WILL EXPIRE AT
645 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 PM MDT for northeastern
Colorado.

LAT...LON 4047 10328 4061 10340 4074 10320 4057 10306
TIME...MOT...LOC 0041Z 239DEG 10KT 4060 10322 

$$

DANIELSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 21, 3:31 PM MDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jun 21, 3:31 PM MDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
331 PM MDT Wed Jun 21 2023

.SHORT TERM...(This evening through Thursday)
Issued at 328 PM MDT Wed Jun 21 2023

Northeast Colorado will remain between messy troughing to the
northwest and ridging to the south, and there is another upper
low over the Southeast. These features form an omega block over
the CONUS, and the synoptic pattern is pretty well stalled over
the continent. There is southwesterly flow aloft over Colorado.

There is some 'early' convection along a boundary down the
eastern plains and we have already issued our first warnings for
the event. West of that boundary, some convection firing over the
Palmer Divide and Front Range, but otherwise still waiting on the
cap to break. Models seem to have a general agreement about
breaking 21Z or just after; ACARS soundings show that we are
still in the "loaded gun" scenario of having tremendous
instability below a little cap of inhibition, and any forcing
through that cap will result in severe convection. Outflow from
the current convection over the eastern plains could easily be
enough to start a cascade of convection across the forecast area.
All hazards are possible with widespread storms through this
evening. SPC has us in enhanced risk through this evening, mainly
for hail but also tornadoes and gusts. We have already confirmed
at least one tornado on the northeast plains.

We have issued a Tornado Watch and a Severe Thunderstorm Watch
which together cover most of our plains and even cover parts of
the mountains east of the continental divide. Also, we maintain a
Flood Watch for most of our plains south of the South Platte River
from 6 PM this evening through 6 AM tomorrow morning, as we
expect areas of heavy rainfall on already pretty saturated soils
to cause excessive runoff and flooding.

We maintain our remaining Flood Advisories for the South Platte
and Cache La Poudre Rivers (basically from the western edge of
Weld County east to the western edge of Sedgwick County, now with
a little break just east of Greeley) and the Colorado River
(between Willow Creek and Little Muddy Creek). Hydrographs of
gauge observations show action stage for many of our points along
the Advisory areas, and MBRFC and CBRFC forecast those conditions
to persist.

Tonight, partly cloudy over the high country and mostly cloudy
over the plains, with scattered to widespread showers slowly
exiting east. Low temperatures probably going to be sporadic and
based on convection, but again generally 50s across the plains
and 30s and 40s across the high country.

Tomorrow, patchy fog and low clouds are possible in the morning,
though it depends heavily on clearing and how much winds moderate.
Some patchy fog is reasonable across the plains again, favoring
the South Platte River Valley. Humidity will be much higher
following precipitation this evening, and high temperatures should
be a bit cooler, in the 70s across the plains and mostly 50s and
70s across the high country. Expect another round of scattered to
widespread showers and storms to begin in the afternoon. There
looks to be very similar (maybe even better) moisture in place,
again plenty of instability and probably enough shear to support a
few supercells. At the very least, locally heavy rainfall leading
to excessive runoff and flooding impacts.

.LONG TERM...(Thursday night through Wednesday)
Issued at 328 PM MDT Wed Jun 21 2023

A shortwave will bring another round of scattered thunderstorms
through Thursday night. Our upper levels shifts as the next trough
axis pushes east into our region. Models are still uncertain in
availability of moisture Friday but favorable instability values
of MLCAPE at 600-700 J/kg reaching persist across the I-25
corridor to the plains. Model soundings indicate microburst
potential displaying weak surface inversions and steep lapse
rates near 7-8 C/km. With low levels still moist, will keep PoPs
below 20 percent for most of the region with potential for
isolated storms Friday.

Additionally southwesterly winds increase near 35 mph mainly
across Park County and the Palmer Divide. It is likely these winds
will produce wind gusts up to -20-25 mph bringing near critical
fire weather conditions to these areas depending on fuel status.
Pressure gradients increase across northeastern Colorado on
Saturday where strong wind gusts carry into Saturday afternoon for
the mountains into the urban corridor. Expect breezy conditions
up to 35-40 mph gusts through late Saturday afternoon. 500-700mb
level become drier this weekend. Skies remain mostly sunny
Saturday and Sunday afternoon. Temperatures begin to increase near
normal as the urban corridor and plains reaching the low to mid
80s. Mountains and valleys will trend near the upper 50s to mid
60s this weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1140 AM MDT Wed Jun 21 2023

Expect MVFR and maybe IFR conditions with storms and showers this
afternoon and evening, maybe into the night. Cloud bases very
likely below 6000 feet much of the evening and night. Widespread
thunderstorms are likely by late afternoon and should last through
the evening, with impacts well into the night. Weak drainage
winds were quickly replaced by northerly winds this morning, which
brought low clouds over KDEN. Cloud bases are rising and there
was little impact to visibility, and those conditions should
continue to improve. Winds are coming around easterly and should
continue to come around southeasterly for the afternoon and
evening. Do not expect drainage winds tonight.

&&

.HYDROLOGY...
Issued at 328 PM MDT Wed Jun 21 2023

We maintain our Flood Watch for most of our plains south of the
South Platte River from 6 PM this evening through 6 AM tomorrow
morning, as we expect areas of heavy rainfall on already pretty
saturated soils to cause excessive runoff and flooding. There is a
limited threat of flash flooding to burn areas east of the
continental divide.

We maintain our remaining Flood Advisories for the South Platte
and Cache La Poudre Rivers (basically from the western edge of
Weld County east to the western edge of Sedgwick County, now with
a little break just east of Greeley) and the Colorado River
(between Willow Creek and Little Muddy Creek). Hydrographs of
gauge observations show action stage for many of our points along
the Advisory areas, and MBRFC and CBRFC forecast those conditions
to persist.

There will be a limited threat of burn area flash flooding again
tomorrow afternoon and evening, as another round of scattered to
widespread showers may bring locally heavy rainfall.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Flood Watch from 6 PM MDT this evening through late tonight for
COZ041-045>047-049.

&&

SHORT TERM...EJD
LONG TERM...AD
AVIATION...EJD
HYDROLOGY...AD/EJD
Hazardous weather outlook, Jun 21, 10:29 AM MDT, 7 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1029 AM MDT Wed Jun 21 2023

COZ030>051-221630-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1029 AM MDT Wed Jun 21 2023

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Scattered to likely showers and thunderstorms are forecast today
for much of the forecast area by late this afternoon continuing
this evening and even later tonight further east over the plains.
It is looking more likely that some of the storms will produce
large hail, strong winds, heavy rainfall, and possibly tornadoes
mainly over the plains and mainly during this evening. There is
also a limited threat of flash flooding over the alpine burned
areas through mid evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered showers and thunderstorms are possible Thursday with a
chance for a few strong to severe storms on the plains with hail
and gusty winds. There is a limited threat for flash flooding over
the Cameron Peak burn area. Additionally, storms and showers may
produce heavy rainfall causing poor drainage areas and saturated
soils to flood across the plains Thursday. A warmer and drier
pattern will begin late Friday into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to send reports of severe weather or
flooding.

In the hours before

Local storm report, Jun 21, 3:53 PM MDT, 2 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
353 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     Tornado          4 NNE Pawnee Pass       40.68N 103.46W
06/21/2023                   Logan              CO   Trained Spotter

            Corrects previous tornado report from 2 E
            Pawnee Pass. Thin rope.

&&

AD
Local storm report, Jun 21, 4:29 PM MDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
429 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     Tornado          8 N Elba                40.05N 103.19W
06/21/2023                   Washington         CO   Trained Spotter

            Strongly rotating just a few miles to our
            north, almost on the ground.

&&

AD
Local storm report, Jun 21, 4:36 PM MDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
436 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     Tornado          6 N Elba                40.04N 103.22W
06/21/2023                   Washington         CO   Trained Spotter

            Spotter was 7 miles north of Elba with a
            tornado 1-mile south of their area.

&&

GH
Local storm report, Jun 21, 5:01 PM MDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
501 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     Hail             4 SE Stoneham           40.57N 103.63W
06/21/2023  M1.00 inch       Weld               CO   Trained Spotter

&&

AD
Local storm report, Jun 21, 5:50 PM MDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
550 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     Tornado          8 E Woodrow             40.00N 103.43W
06/21/2023                   Washington         CO   Trained Spotter

&&

AD
Local storm report, Jun 21, 5:55 PM MDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
555 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     Tornado          4 E Willard             40.56N 103.41W
06/21/2023                   Logan              CO   Law Enforcement

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:01 PM MDTSevere Thunderstorm WarningBOUWashington29 min
Jun 21, 6:11 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Washington34 min
Jun 21, 6:19 PM MDTFlash Flood WarningBOULogan3 hr
Jun 21, 6:24 PM MDTSevere Thunderstorm WarningBOUWashington51 min
Jun 21, 6:26 PM MDTTornado WarningBOUWashington34 min
Jun 21, 6:47 PM MDTSevere Thunderstorm WarningBOUWeld43 min
Jun 21, 6:53 PM MDTTornado Warning Considerable damage threatBOUWashington37 min
Jun 21, 6:54 PM MDTSevere Thunderstorm WarningBOUAdams36 min
Jun 21, 7:18 PM MDTSevere Thunderstorm WarningBOUAdams, Weld27 min
Jun 21, 7:21 PM MDTSevere Thunderstorm WarningBOUClear Creek24 min
Jun 21, 7:26 PM MDTSevere Thunderstorm WarningBOUWashington34 min
Jun 21, 7:27 PM MDTFlash Flood WarningBOUMorgan, Washington3 hr
Jun 21, 7:35 PM MDTSevere Thunderstorm WarningBOULincoln25 min
Jun 21, 7:36 PM MDTSevere Thunderstorm WarningBOULarimer, Weld39 min
Jun 21, 7:39 PM MDTTornado WarningBOUWashington15 min
Jun 21, 7:46 PM MDTSevere Thunderstorm WarningBOUClear Creek, Gilpin, Jefferson, Park44 min
Jun 21, 7:48 PM MDTAreal Flood AdvisoryBOUWeld3 hr
Jun 21, 7:53 PM MDTSevere Thunderstorm WarningBOULincoln37 min
Jun 21, 7:56 PM MDTSevere Thunderstorm WarningBOUWashington17 min
Jun 21, 8:02 PM MDTSevere Thunderstorm WarningBOUWeld28 min
Jun 21, 8:12 PM MDTSevere Thunderstorm WarningBOUWeld33 min
Jun 21, 8:17 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert28 min
Jun 21, 8:26 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln34 min
Jun 21, 8:28 PM MDTSevere Thunderstorm WarningBOULincoln32 min
Jun 21, 8:32 PM MDTAreal Flood AdvisoryBOUClear Creek, Park3 hr
Jun 21, 8:38 PM MDTFlash Flood WarningBOUWashington3 hr
Jun 21, 8:40 PM MDTSevere Thunderstorm WarningBOUClear Creek, Jefferson50 min
Jun 21, 8:40 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUArapahoe, Elbert35 min
Jun 21, 8:43 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver, Jefferson32 min
Jun 21, 8:44 PM MDTSevere Thunderstorm WarningBOUAdams, Weld31 min
Jun 21, 8:48 PM MDTFlash Flood Warning Considerable damage threatBOULarimer85 min
Jun 21, 8:55 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln35 min
Jun 21, 8:57 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln14 min
Jun 21, 8:59 PM MDTFlash Flood WarningBOULincoln3 hr
Jun 21, 9:04 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUClear Creek, Jefferson26 min
Jun 21, 9:05 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver25 min
Jun 21, 9:10 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUElbert19 min
Jun 21, 9:15 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Weld30 min
Jun 21, 9:17 PM MDTSevere Thunderstorm WarningBOUElbert28 min
Jun 21, 9:20 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUArapahoe, Denver, Jefferson40 min
Jun 21, 9:21 PM MDTFlash Flood WarningBOUClear Creek3 hr
Jun 21, 9:27 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUAdams, Arapahoe, Denver33 min
Jun 21, 9:28 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver, Jefferson3 hr
Jun 21, 9:33 PM MDTAreal Flood WarningBOULogan6 hr
Jun 21, 9:39 PM MDTSevere Thunderstorm WarningBOUArapahoe, Denver36 min
Jun 21, 9:39 PM MDTSevere Thunderstorm WarningBOUElbert36 min
Jun 21, 9:44 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert46 min
Jun 21, 9:52 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln38 min
Jun 21, 9:53 PM MDTFlash Flood WarningBOULincoln3 hr
Jun 21, 9:59 PM MDTSevere Thunderstorm WarningBOUArapahoe31 min
Jun 21, 10:07 PM MDTFlash Flood WarningBOUAdams, Arapahoe, Denver3 hr
Jun 21, 10:10 PM MDTSevere Thunderstorm WarningBOUElbert35 min
Jun 21, 10:24 PM MDTAreal Flood WarningBOUMorgan, Washington9 hr
Jun 21, 10:39 PM MDTFlash Flood WarningBOUElbert3 hr
Jun 21, 10:41 PM MDTSevere Thunderstorm WarningBOUElbert49 min
Jun 21, 11:27 PM MDTSevere Thunderstorm WarningBOUElbert33 min
Jun 21, 11:35 PM MDTSevere Thunderstorm WarningBOUJefferson25 min
Jun 21, 11:41 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln34 min
Jun 21, 11:55 PM MDTSevere Thunderstorm WarningBOUElbert50 min
Jun 22, 12:13 AM MDTSevere Thunderstorm WarningBOUElbert, Lincoln32 min
Jun 22, 12:14 AM MDTAreal Flood WarningBOUAdams6 hr
Jun 22, 12:39 AM MDTSevere Thunderstorm WarningBOUElbert14 min
Jun 22, 12:40 AM MDTFlash Flood WarningBOULincoln3 hr
Jun 22, 12:48 AM MDTAreal Flood WarningBOUAdams, Arapahoe, Elbert6 hr
Jun 22, 12:50 AM MDTAreal Flood AdvisoryBOUClear Creek, Jefferson, Park3 hr
Jun 22, 2:02 AM MDTAreal Flood WarningBOUAdams, Arapahoe, Elbert, Morgan24 hr
Jun 22, 2:43 AM MDTSevere Thunderstorm WarningBOULincoln47 min
Jun 22, 3:12 AM MDTAreal Flood AdvisoryBOUElbert, Lincoln3 hr
Jun 22, 7:24 AM MDTAreal Flood AdvisoryBOUMorgan, Washington6 hr
Jun 22, 10:13 AM MDTFlood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 6 more14 hr
Jun 22, 10:49 AM MDTRiver Flood AdvisoryBOUWeld4 days
Jun 22, 10:52 AM MDTRiver Flood AdvisoryBOUMorgan, Weld4 days
Jun 22, 1:35 PM MDTAreal Flood AdvisoryBOULogan17 hr
Jun 22, 1:40 PM MDTSevere Thunderstorm WarningBOUGilpin, Jefferson15 min
Jun 22, 2:15 PM MDTSevere Thunderstorm WarningBOUDenver, Jefferson45 min
Jun 22, 2:45 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUDenver, Jefferson45 min
Jun 22, 3:01 PM MDTSevere Thunderstorm Warning Destructive damage threatBOUArapahoe, Denver, Jefferson44 min
Jun 22, 3:04 PM MDTSevere Thunderstorm WarningBOUBoulder22 min
Jun 22, 3:09 PM MDTAreal Flood AdvisoryBOUGilpin, Jefferson3 hr
Jun 22, 3:15 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUArapahoe, Denver, Douglas, Jefferson45 min

Nearby

Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.